Publication
Title
H-module endomorphism rings
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 1995
ISSN
0022-4049
Volume/pages
102(1995), p. 207-219
ISI
A1995RY61800006
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.09.2017
To cite this reference